advertisement
Question
Posted by: pushy | 2012/01/14

birth control pills

I stop using birth control pills last year in may.now im trying to conceive and i just want to knw how long does it takes to be out of the system. I was using triphasal and it''s been 8 months that i stop taken them. The month that i stop using them i miss my periods and the next month i started again and the bleeding was heavy. I went to the gyno bcoz i thougth it may be early misscarrage. He told me he dnt see anything wrong in me. What can i do? I''m 25 years

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

They are out of your system within 3 months.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/16

They are out of your system within 3 months.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement